MAUDE Adverse Event Report: CORIN LTD. TRINITY; ACETABULAR SYSTEM WITH ECIMA LINERS

CORIN LTD. TRINITY; ACETABULAR SYSTEM WITH ECIMA LINERS
Model Number 322.04.636
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per-10865 initial report.The following additional information was requested from the reporter: post primary and pre revision x-rays.Operative notes (primary and revision).Patient activity level and medical history.Did the patient follow correct post-op protocol? an update on the patient post revision.The appropriate device details have been provided, and the relevant device manufacturing and sterilisation records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa.However, this event occured outside the usa.The submission of this report does not constitute an admission that the device reporting entities representative or distributer caused or contributed to this event.
 
Event or Problem Description
Trinity revision of the ecima liner after approximately 3 weeks due to infection.
 
Additional Manufacturer Narrative
(b)(4) final report the following additional information was requested from the reporter, but no response was received: - post primary and pre revision x-rays - operative notes (primary and revision) - patient activity level and medical history - did the patient follow correct post-op protocol? - an update on the patient post revision the appropriate device detials have been provided, and the relevant device manufacturing and sterilisation records were identified and reviewed.Review of these records revealed no product non conformity or deviation from process that would've caused or contributed to this event.Based on the available information no further investigation can be conducted.Infection is a known complication with any invasive surgery and thus this case is now considered closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa.However this event occured outside the usa.The submission of this report does not constitute an admission that the device reporting entities representitive or distrubuter caused or contributed to this event.
 
Event or Problem Description

Brand Name
TRINITY
Common Device Name
ACETABULAR SYSTEM WITH ECIMA LINERS
Manufacturer (Section D)
CORIN LTD.
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD.
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key22274447
Report Number9614209-2025-00520
Device Sequence Number3797540
Product Code OQI
UDI-Device Identifier05055343869574
UDI-Public05055343869574
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number322.04.636
Device Catalogue NumberN/A
Device Lot Number586734
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale